MAUDE Adverse Event Report: BECKMAN COULTER AC*T DIFF 2; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER AC*T DIFF 2; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported two patient samples recovered with a high platelet (plt) result when cycled on the act diff 2 instrument.The customer also reported start up failed for platelets following the event.No erroneous results reported out of the laboratory.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.The customer reported two patient samples recovered with a high platelet (plt) result when cycled on the act diff 2 instrument.The customer also reported start up failed for platelets following the event.The failure mode is unknown.However, the replacement of the reagent pak resolved the event.
 
Additional Manufacturer Narrative
Section a patient information is not applicable.There was no impact to patients as a result of this event.The customer reported two patient samples recovered with a high platelet (plt) result when cycled on the act diff 2 instrument.The customer also reported start up failed for platelets following the event.No erroneous results reported out of the laboratory.There was no report of an injury or illness to the patient attributable to the output from the device in this event.No adverse event occurred.The failure mode is unknown.However, the replacement of the reagent pak resolved the event.Bec internal identifier - case-(b)(4).

Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kramer blvd
brea, CA 92821
7149613625
MDR Report Key19605577
Report Number1061932-2024-00005
Device Sequence Number17772359
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)170526
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K973634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown